# SDR DALA1221809203

- Difficulty date: March 5, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 313-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS GOUGES BS 588 -313 LBL 22.  REMOVED DAMAGE ON SEAT TRACK, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SEAT TRACK AND REPLACED IAW SRM 51-30-01.
